← see full post

opioid

posted by Anonymous on 07 October, 2019

💬︎ reply 💎︎


can opioid cause a person to become mean spirited and dishonest and paranoid about everything.

← see full post

viewing a single insight

1 💡

💡137 💎2 Delightful Scarlet Jellyfish ● 07 October, 2019 ⚓︎


💬︎ reply



posting anonymously

opioids are substances that can cause euphoria. when in an euphoric state, people "overreact". instead of feeling insecure, they feel paranoid; instead of becoming nasty, they become actually mean. so, yeah, it is normal

1 💡

👍12 💡3310 Big Boy Ben ● 07 October, 2019 ⚓︎


💬︎ reply



posting anonymously

this is generally not true. while opiates do cause euphoria in high doses, you'll see the most deviant behavior when taken off the drug as the person may have withdrawal and could feel sick and uncomfortable and frustrated.

1 💡

💡137 💎2 Delightful Scarlet Jellyfish ● 07 October, 2019 ⚓︎


💬︎ reply



posting anonymously

yes, you are right. withdrawal can cause that kind of behavior